Journal of Inequalities and Applications (Jan 2011)

Duality in nondifferentiable minimax fractional programming with <it>B</it>-(<it>p</it>, <it>r</it>)<b>-</b>invexity

  • Kailey N,
  • Gupta SK,
  • Ahmad Izhar,
  • Agarwal Ravi

Journal volume & issue
Vol. 2011, no. 1
p. 75

Abstract

Read online

Abstract In this article, we are concerned with a nondifferentiable minimax fractional programming problem. We derive the sufficient condition for an optimal solution to the problem and then establish weak, strong, and strict converse duality theorems for the problem and its dual problem under B-(p, r)-invexity assumptions. Examples are given to show that B-(p, r)-invex functions are generalization of (p, r)-invex and convex functions AMS Subject Classification: 90C32; 90C46; 49J35.

Keywords